Alert archive / Arkansas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 77, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 2, 2024, 1:05 AM CDT for Adair County, Oklahoma; Crawford County, Washington County, Arkansas. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2024, 1:05 AM CDT (06:05 UTC)
- Expired
- Apr 2, 2024, 1:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Washington County, AR, Adair County, OK
The radar
The Western Arkansas radar (KSRX), 57 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 1:31 AM CDT | TSTM WND DMG | Brentwood, AR | Metal outbuilding destroyed. |
| Apr 2, 1:35 AM CDT | TSTM WND DMG | 2 Sw Wyola, AR | Damage near Brentwood. Damage to chicken houses, numerous tree branches snapped. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 8:37 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 787 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
921
WUUS54 KTSA 020605
SVRTSA
ARC033-143-OKC001-020645-
/O.NEW.KTSA.SV.W.0077.240402T0605Z-240402T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
105 AM CDT Tue Apr 2 2024
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Crawford County in northwestern Arkansas...
Southern Washington County in northwestern Arkansas...
Southeastern Adair County in northeastern Oklahoma...
* Until 145 AM CDT.
* At 104 AM CDT, a severe thunderstorm was located 7 miles southeast
of Stilwell, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Stilwell... West Fork...
Winslow... Devils Den State Park...
Brentwood... Strickler...
Blackburn... Wyola...
Woolsey... Arnett...
Hicks... Odell...
Mount Gayler... Morrow...
Durham...
This includes Interstate 49 between mile markers 38 and 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3575 9392 3567 9449 3564 9464 3580 9467
3598 9395 3583 9396 3576 9396 3576 9392
TIME...MOT...LOC 0604Z 258DEG 42KT 3573 9455
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
643
WWUS54 KTSA 020621
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
121 AM CDT Tue Apr 2 2024
OKC001-020631-
/O.CAN.KTSA.SV.W.0077.000000T0000Z-240402T0645Z/
Adair OK-
121 AM CDT Tue Apr 2 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAIR COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Arkansas.
&&
LAT...LON 3569 9435 3585 9440 3597 9397 3598 9395
3583 9396 3576 9396 3576 9392 3575 9392
TIME...MOT...LOC 0621Z 255DEG 45KT 3578 9429
$$
ARC033-143-020645-
/O.CON.KTSA.SV.W.0077.000000T0000Z-240402T0645Z/
Crawford AR-Washington AR-
121 AM CDT Tue Apr 2 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTH CENTRAL CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES...
At 121 AM CDT, a severe thunderstorm was located near Devils Den
State Park, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
West Fork... Winslow...
Devils Den State Park... Brentwood...
Strickler... Blackburn...
Wyola... Woolsey...
Mount Gayler... Durham...
Arnett... Hicks...
This includes Interstate 49 between mile markers 38 and 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3569 9435 3585 9440 3597 9397 3598 9395
3583 9396 3576 9396 3576 9392 3575 9392
TIME...MOT...LOC 0621Z 255DEG 45KT 3578 9429
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 12:31 AM CDT, 34 minutes earlier.
Area forecast discussion, Apr 2, 12:31 AM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1231 AM CDT Tue Apr 2 2024 ...New AVIATION... .SHORT TERM... (The rest of tonight) Issued at 919 PM CDT Mon Apr 1 2024 A cold front is currently near the I-44 corridor this evening with strong to severe storms generally occurring behind the boundary across northeast Oklahoma. Additional thunderstorms continue to develop near the boundary into central Oklahoma. This activity will continue to spread to the south and east into the early morning hours with the potential for severe weather diminishing after midnight. Wind will become a greater concern with these storms as the activity becomes more linear. However, there will continue to be the potential for a brief tornado within the line of storms. Large hail is still possible as well. && .LONG TERM... (Tonight through Monday) Issued at 156 PM CDT Mon Apr 1 2024 Tuesday will be cloudy and drizzly/showery in spots as much cooler air spills in behind the cold front. High temperatures will only reach the mid 50s to low 60s for most areas, coolest in the northwest. Skies are expected to clear out into Wednesday morning, with low temperatures falling into the mid 30s to low 40s. A few of the most cold-prone spots could see a light frost. The deep low pressure responsible for this cooler weather will gradually move east through mid week with higher pressure building in from the west. High temperatures will gradually warm, with highs in the 60s Wed-Thu and 70s Fri-Sun. Meanwhile, as the next weather system deepens in the west, breezy southerly winds will develop by late in the week. This will once again increase the fire weather potential across the area. As this system approach the area next Saturday-Sunday, rain chances will increase once again. The solar eclipse of April 8th may be impacted by this weather system or another one that is set to affect the area around next Tuesday. Ensemble cluster analysis does not shed much light on the subject at this time, with models split roughly 50- 50 into two camps for relatively better or worse viewing conditions. && .AVIATION... (06Z TAFS) Issued at 1228 AM CDT Tue Apr 2 2024 Line of strong to severe storms will impact the northwest AR sites to begin this forecast period, with potential for strong wind gusts. This will extend into KFSM from about 07-0z. Otherwise will see primarily MVFR ceilings with gusty northwest winds across eastern OK, with these conditions spreading into western AR by 12z. Improving conditions expected from the northwest by late afternoon. && .PRELIMINARY POINT TEMPS/POPS... TUL 39 64 37 67 / 0 0 0 0 FSM 41 65 39 67 / 10 0 0 0 MLC 39 66 38 68 / 0 0 0 0 BVO 35 64 32 67 / 0 0 0 0 FYV 36 59 33 62 / 10 0 0 0 BYV 38 57 35 60 / 10 0 0 0 MKO 38 63 36 64 / 0 0 0 0 MIO 37 60 34 62 / 0 0 0 0 F10 39 64 37 66 / 0 0 0 0 HHW 41 66 39 69 / 0 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...10 LONG TERM....06 AVIATION...14
Hazardous weather outlook, Apr 2, 12:55 AM CDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1255 AM CDT Tue Apr 2 2024
ARZ001-002-010-011-019-020-029-OKZ049-053>076-030915-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1255 AM CDT Tue Apr 2 2024
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Afternoon and Tonight.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Breezy post-frontal winds will continue areawide this afternoon with
gusts of 20 to 30 miles per hour. A few lingering showers will be
possible across northwest Arkansas, otherwise, dry weather is
expected with much cooler temperatures.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...High Wind Potential.
THURSDAY AND FRIDAY...No Hazards.
SATURDAY...Thunderstorm Potential...High Wind Potential.
SUNDAY...Thunderstorm Potential...Very High Fire Weather Potential...
...High Wind Potential.
MONDAY...No Hazards.
EXTENDED DISCUSSION...
Winds will become breezy again Wednesday afternoon with dry
conditions persisting. Additional storm systems are expected by
this weekend and early next week bringing increasing winds and
additional rain and thunder chances.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Apr 1, 10:51 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1051 PM CDT Mon Apr 1 2024
OKZ060-064>067-070-020430-
Tulsa OK-Muskogee OK-Okmulgee OK-Okfuskee OK-Creek OK-Wagoner OK-
1051 PM CDT Mon Apr 1 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CREEK...SOUTHWESTERN
WAGONER...NORTHWESTERN MUSKOGEE...OKMULGEE...SOUTHEASTERN TULSA AND
OKFUSKEE COUNTIES THROUGH 1130 PM CDT...
At 1051 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Bixby to 2 miles north of Bearden. Movement
was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tulsa... Broken Arrow...
Okmulgee... Okemah...
Bixby... Jenks...
Okfuskee... Glenpool...
Coweta... Henryetta...
Haskell... Morris...
Beggs... Mounds...
Weleetka... Dewar...
Schulter... Bearden...
Castle... Clearview...
This includes Interstate 40 in Oklahoma between mile markers 212 and
239.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3546 9644 3600 9598 3601 9542 3529 9608
3529 9644
TIME...MOT...LOC 0351Z 267DEG 22KT 3597 9587 3539 9639
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 1, 11:26 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1126 PM CDT Mon Apr 1 2024
OKZ066>068-070>072-020515-
Muskogee OK-Okmulgee OK-Sequoyah OK-Cherokee OK-Wagoner OK-
McIntosh OK-
1126 PM CDT Mon Apr 1 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN MCINTOSH...NORTHWESTERN
SEQUOYAH...SOUTHEASTERN WAGONER...SOUTHWESTERN CHEROKEE...MUSKOGEE
AND SOUTHEASTERN OKMULGEE COUNTIES THROUGH 1215 AM CDT...
At 1126 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles west of Taft to near Hoffman. Movement
was east at 60 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Muskogee... Fort Gibson...
Checotah... Warner...
Vian... Gore...
Webbers Falls... Oktaha...
Braggs... Taft...
Boynton... Council Hill...
Rentiesville... Hoffman...
Tullahassee... Greenleaf State Park...
Pumpkin Center... Lake Tenkiller State Park...
Keefeton... Wainwright...
This includes Interstate 40 in Oklahoma between mile markers 243 and
296.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for
southeastern, northeastern and east central Oklahoma.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
east central Oklahoma.
&&
LAT...LON 3584 9494 3547 9496 3541 9591 3583 9564
TIME...MOT...LOC 0426Z 256DEG 50KT 3577 9562 3548 9581
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 1, 11:51 PM CDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1151 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM Tstm Wnd Dmg 2 NE Okmulgee 35.65N 95.94W
04/01/2024 Okmulgee OK Public
&&
CASSpecial weather statement, Apr 1, 11:55 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1155 PM CDT Mon Apr 1 2024
ARZ010-OKZ068>070-020530-
Washington AR-Adair OK-Muskogee OK-Cherokee OK-
1155 PM CDT Mon Apr 1 2024
...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL WASHINGTON...
ADAIR...CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 1230 AM
CDT...
At 1155 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles east of Peggs to 6 miles southwest of
Tahlequah to 5 miles north of Keefeton. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Tahlequah... Stilwell...
Westville... Watts...
Adair State Park... Eldon...
Proctor... Christie...
Cincinnati... Pumpkin Center...
Maryetta... Cookson...
Cherokee Landing State Park... Scraper...
Bunch... Baron...
Ballard... Wedington...
Summers...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3582 9448 3564 9478 3564 9491 3575 9525
3585 9514 3611 9503 3612 9455 3610 9455
3610 9440
TIME...MOT...LOC 0455Z 274DEG 51KT 3606 9498 3585 9507 3567 9533
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 2, 12:24 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1224 AM CDT Tue Apr 2 2024
OKZ068>070-072-020600-
Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
1224 AM CDT Tue Apr 2 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SEQUOYAH...
SOUTHWESTERN ADAIR...SOUTHEASTERN CHEROKEE AND EAST CENTRAL MUSKOGEE
COUNTIES THROUGH 100 AM CDT...
At 1223 AM CDT, Doppler radar indicated a strong thunderstorm near
Greenleaf State Park, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Gore... Webbers Falls...
Marble City... Braggs...
Cookson... Brushy...
Cherokee Landing State Park... Greenleaf State Park...
Bunch... Pumpkin Center...
Lake Tenkiller State Park... Box...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CDT for east central
Oklahoma.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3551 9530 3566 9533 3581 9475 3556 9467
TIME...MOT...LOC 0523Z 254DEG 58KT 3560 9522
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 2, 12:35 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1235 AM CDT Tue Apr 2 2024
OKZ070-073>075-020615-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-
1235 AM CDT Tue Apr 2 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HASKELL...
NORTHWESTERN LATIMER...NORTHEASTERN PITTSBURG AND SOUTH CENTRAL
MUSKOGEE COUNTIES THROUGH 115 AM CDT...
At 1234 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Blocker, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Stigler... Quinton...
Porum... Whitefield...
Kinta... Briartown...
Enterprise... Blocker...
Featherston... Lewisville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CDT for southeastern
and east central Oklahoma.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3492 9552 3503 9566 3532 9537 3531 9536
3529 9535 3534 9535 3539 9530 3520 9500
TIME...MOT...LOC 0534Z 227DEG 54KT 3498 9559
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:10 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 50 min |
| Apr 1, 7:19 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| Apr 1, 7:22 PM CDT | Tornado Warning | TSA | Osage | 38 min |
| Apr 1, 7:28 PM CDT | Special Weather Statement | TSA | Pittsburg | 32 min |
| Apr 1, 7:43 PM CDT | Tornado Warning | TSA | Osage, Washington | 32 min |
| Apr 1, 7:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 30 min |
| Apr 1, 7:58 PM CDT | Tornado Warning | TSA | Nowata, Washington | 32 min |
| Apr 1, 8:00 PM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| Apr 1, 8:06 PM CDT | Tornado Warning | TSA | Osage | 13 min |
| Apr 1, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 21 min |
| Apr 1, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 24 min |
| Apr 1, 8:26 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 49 min |
| Apr 1, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 47 min |
| Apr 1, 9:03 PM CDT | Special Weather Statement | TSA | Nowata | 27 min |
| Apr 1, 9:10 PM CDT | Special Weather Statement | TSA | Craig | 35 min |
| Apr 1, 9:27 PM CDT | Special Weather Statement | TSA | Nowata | 33 min |
| Apr 1, 9:36 PM CDT | Special Weather Statement | TSA | Craig | 24 min |
| Apr 1, 9:38 PM CDT | Special Weather Statement | TSA | Pawnee | 37 min |
| Apr 1, 9:41 PM CDT | Special Weather Statement | TSA | Ottawa | 34 min |
| Apr 1, 9:52 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 38 min |
| Apr 1, 10:01 PM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Apr 1, 10:04 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 26 min |
| Apr 1, 10:16 PM CDT | Special Weather Statement | TSA | Creek, Okmulgee, Tulsa | 29 min |
| Apr 1, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 42 min |
| Apr 1, 10:25 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 35 min |
| Apr 1, 10:30 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| Apr 1, 10:37 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Wagoner | 23 min |
| Apr 1, 10:45 PM CDT | Special Weather Statement | TSA | Rogers | 45 min |
| Apr 1, 10:46 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa | 3 hr |
| Apr 1, 10:51 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Wagoner | 39 min |
| Apr 1, 11:19 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 41 min |
| Apr 1, 11:26 PM CDT | Special Weather Statement | TSA | Muskogee | 49 min |
| Apr 1, 11:54 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 51 min |
| Apr 1, 11:55 PM CDT | Special Weather Statement | TSA | Adair, Cherokee | 35 min |
| Apr 2, 12:02 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 43 min |
| Apr 2, 12:24 AM CDT | Special Weather Statement | TSA | Cherokee | 36 min |
| Apr 2, 12:26 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 49 min |
| Apr 2, 12:34 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Sequoyah | 41 min |
| Apr 2, 12:35 AM CDT | Special Weather Statement | TSA | Haskell | 40 min |
| Apr 2, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 40 min |
| Apr 2, 1:34 AM CDT | Tornado Warning | TSA | Madison, Washington | 56 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2024Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.